Alert archive / Nebraska / Frost Advisories in 2017

Frost Advisory 2, NWS Hastings, NE

April 26, 201724 counties in Nebraska; 6 counties in Kansas

NWS Hastings, NE issued this frost advisory at Apr 26, 2017, 3:43 AM CDT for 24 counties in Nebraska; 6 counties in Kansas. It took effect at Apr 27, 2017, 12:00 AM CDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Apr 26, 2017, 3:43 AM CDT (08:43 UTC)
In effect from
Apr 27, 2017, 12:00 AM CDT
Expired
Apr 27, 2017, 9:00 AM CDT
In force
9 hr
Issued by
NWS Hastings, NE
All 30 counties

Jewell County, KS, Mitchell County, KS, Osborne County, KS, Phillips County, KS, Rooks County, KS, Smith County, KS, Adams County, NE, Buffalo County, NE, Clay County, NE, Dawson County, NE, Fillmore County, NE, Franklin County, NE, Furnas County, NE, Gosper County, NE, Greeley County, NE, Hall County, NE, Hamilton County, NE, Harlan County, NE, Howard County, NE, Kearney County, NE, Merrick County, NE, Nance County, NE, Nuckolls County, NE, Phelps County, NE, Polk County, NE, Sherman County, NE, Thayer County, NE, Valley County, NE, Webster County, NE, York County, NE

The radar

The Grand Island radar (KUEX), 27 km from the middle of the area, began a volume at 08:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 8.7 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2017-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2017-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 6 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
622 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
6 m²/s²
0-3 km storm-relative helicity
-2 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

595 
WWUS73 KGID 260843
NPWGID

URGENT - WEATHER MESSAGE
National Weather Service Hastings NE
343 AM CDT Wed Apr 26 2017

...Patchy to Widespread Frost Expected Across Much of The Area
Early Thursday Morning...

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
261700-
/O.NEW.KGID.FR.Y.0002.170427T0500Z-170427T1400Z/
Phillips-Smith-Jewell-Rooks-Osborne-Mitchell-Valley-Greeley-Nance-
Sherman-Howard-Merrick-Polk-Dawson-Buffalo-Hall-Hamilton-York-
Gosper-Phelps-Kearney-Adams-Clay-Fillmore-Furnas-Harlan-Franklin-
Webster-Nuckolls-Thayer-
Including the cities of Phillipsburg, Bellaire, Smith Center, 
Kensington, Mankato, Jewell, Ionia, Burr Oak, Codell, Plainville,
Stockton, Osborne, Downs, Beloit, Ord, Greeley, Spalding, Scotia,
Wolbach, Fullerton, Genoa, Loup City, Sherman Reservoir, 
Litchfield, St. Libory, Central City, Stromsburg, Osceola, 
Shelby, Polk, Lexington, Cozad, Willow Island, Gothenburg, 
Kearney, Grand Island, Aurora, York, Elwood, Johnson Lake, 
Holdrege, Minden, Hastings, Sutton, Harvard, Clay Center, Edgar, 
Fairfield, Geneva, Exeter, Fairmont, Cambridge, Arapahoe, Oxford,
Beaver City, Hollinger, Alma, Orleans, Franklin, Campbell, 
Hildreth, Inavale, Red Cloud, Blue Hill, Rosemont, Bladen, 
Bostwick, Superior, Nelson, Hebron, and Deshler
343 AM CDT Wed Apr 26 2017

...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT
THURSDAY...

The National Weather Service in Hastings has issued a Frost
Advisory, which is in effect from midnight tonight to 9 AM CDT
Thursday. 

* TEMPERATURES...Overnight low temperatures falling between 30 and
  35 degrees in most areas, with some places mainly north of 
  Nebraska Highway 92 perhaps into the upper 20s. However, a 
  widespread hard freeze is not anticipated. 

* IMPACTS...Sensitive outdoor vegetation may be damaged or killed
  if left unprotected. 

* UNCERTAINTY...Despite the cold temperatures, it is possible some
  areas may not see much frost, especially in southern and western
  counties which could be more prone to clouds increasing from the
  west. Overall, the most favored area for widespread frost
  appears to focus north of a line from Kearney to Geneva
  Nebraska.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that widespread frost is expected.
Sensitive outdoor plants may be killed if left uncovered.

&&

$$

Pfannkuch
5 follow-up statements
570 
WWUS73 KGID 261714
NPWGID

URGENT - WEATHER MESSAGE
National Weather Service Hastings NE
1214 PM CDT Wed Apr 26 2017

...Patchy to Widespread Frost Expected Across Much of The Area
Early Thursday Morning...

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
270115-
/O.CON.KGID.FR.Y.0002.170427T0500Z-170427T1400Z/
Phillips-Smith-Jewell-Rooks-Osborne-Mitchell-Valley-Greeley-Nance-
Sherman-Howard-Merrick-Polk-Dawson-Buffalo-Hall-Hamilton-York-
Gosper-Phelps-Kearney-Adams-Clay-Fillmore-Furnas-Harlan-Franklin-
Webster-Nuckolls-Thayer-
Including the cities of Phillipsburg, Bellaire, Smith Center, 
Kensington, Mankato, Jewell, Ionia, Burr Oak, Codell, Plainville,
Stockton, Osborne, Downs, Beloit, Ord, Greeley, Spalding, Scotia,
Wolbach, Fullerton, Genoa, Loup City, Sherman Reservoir, 
Litchfield, St. Libory, Central City, Stromsburg, Osceola, 
Shelby, Polk, Lexington, Cozad, Willow Island, Gothenburg, 
Kearney, Grand Island, Aurora, York, Elwood, Johnson Lake, 
Holdrege, Minden, Hastings, Sutton, Harvard, Clay Center, Edgar, 
Fairfield, Geneva, Exeter, Fairmont, Cambridge, Arapahoe, Oxford,
Beaver City, Hollinger, Alma, Orleans, Franklin, Campbell, 
Hildreth, Inavale, Red Cloud, Blue Hill, Rosemont, Bladen, 
Bostwick, Superior, Nelson, Hebron, and Deshler
1214 PM CDT Wed Apr 26 2017

...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
CDT THURSDAY...

* TEMPERATURES...Overnight low temperatures falling between 30 
  and 35 degrees in most areas, with some places mainly north of 
  Nebraska Highway 92 perhaps into the upper 20s. However, a 
  widespread hard freeze is not anticipated. 

* IMPACTS...Sensitive outdoor vegetation may be damaged or 
  killed if left unprotected. 

* UNCERTAINTY...Despite the cold temperatures, it is possible 
  some areas may not see much frost, especially in southern and 
  western counties which could be more prone to clouds 
  increasing from the west. Overall, the most favored area for 
  widespread frost appears to focus north of a line from Kearney 
  to Geneva Nebraska. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that widespread frost is expected.
Sensitive outdoor plants may be killed if left uncovered.

&&

$$
882 
WWUS73 KGID 270007
NPWGID

URGENT - WEATHER MESSAGE
National Weather Service Hastings NE
707 PM CDT Wed Apr 26 2017

...Patchy to Widespread Frost Expected Across Much of The Area
Early Thursday Morning...

NEZ039>041-046>049-270815-
/O.UPG.KGID.FR.Y.0002.170427T0500Z-170427T1400Z/
/O.NEW.KGID.FZ.W.0002.170427T0500Z-170427T1400Z/
Valley-Greeley-Nance-Sherman-Howard-Merrick-Polk-
Including the cities of Ord, Greeley, Spalding, Scotia, Wolbach, 
Fullerton, Genoa, Loup City, Sherman Reservoir, Litchfield, 
St. Libory, Central City, Stromsburg, Osceola, Shelby, and Polk
707 PM CDT Wed Apr 26 2017

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT
THURSDAY...

The National Weather Service in Hastings has issued a Freeze
Warning, which is in effect from midnight tonight to 9 AM CDT
Thursday. The Frost Advisory is no longer in effect. 


* TEMPERATURES...Overnight low temperatures will likely fall into
  the 27 to 29 degree range resulting in a hard freeze especially
  for areas along and north of Highway 92.

* Impacts...Sensitive outdoor vegetation may be damaged or 
  killed if left unprotected. 

* UNCERTAINTY...Low temperatures may fall as low as the mid 20s or
  be as warm as the low 30s depending on the arrival time of some
  mid level clouds that should show up around daybreak. Confidence
  in widespread frost across the warned area is high.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

KSZ005>007-017>019-NEZ060>064-072>077-082>087-270815-
/O.CON.KGID.FR.Y.0002.170427T0500Z-170427T1400Z/
Phillips-Smith-Jewell-Rooks-Osborne-Mitchell-Dawson-Buffalo-Hall-
Hamilton-York-Gosper-Phelps-Kearney-Adams-Clay-Fillmore-Furnas-
Harlan-Franklin-Webster-Nuckolls-Thayer-
Including the cities of Phillipsburg, Bellaire, Smith Center, 
Kensington, Mankato, Jewell, Ionia, Burr Oak, Codell, Plainville,
Stockton, Osborne, Downs, Beloit, Lexington, Cozad, 
Willow Island, Gothenburg, Kearney, Grand Island, Aurora, York, 
Elwood, Johnson Lake, Holdrege, Minden, Hastings, Sutton, 
Harvard, Clay Center, Edgar, Fairfield, Geneva, Exeter, Fairmont,
Cambridge, Arapahoe, Oxford, Beaver City, Hollinger, Alma, 
Orleans, Franklin, Campbell, Hildreth, Inavale, Red Cloud, 
Blue Hill, Rosemont, Bladen, Bostwick, Superior, Nelson, Hebron, 
and Deshler
707 PM CDT Wed Apr 26 2017

...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
CDT THURSDAY...


* TEMPERATURES...Overnight low temperatures will fall to between
  29 and 35 degrees in most areas from around Interstate 80 south
  into north central Kansas.

* IMPACTS...Sensitive outdoor vegetation may be damaged or 
  killed if left unprotected. 

* UNCERTAINTY...Despite the cold temperatures, it is possible some
  areas may not see much frost, especially in southwestern
  counties which could be more prone to clouds increasing from the
  west towards dawn. Overall, the most favored area for 
  widespread frost appears to focus northeast of a line from 
  Kearney to Hebron Nebraska.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that widespread frost is expected.
Sensitive outdoor plants may be killed if left uncovered.

&&

$$

WESELY
034 
WWUS73 KGID 270329
NPWGID

URGENT - WEATHER MESSAGE
National Weather Service Hastings NE
1029 PM CDT Wed Apr 26 2017

...Patchy to Widespread Frost Expected Across Much of The Area
Early Thursday Morning...

NEZ039>041-046>049-271400-
/O.CON.KGID.FZ.W.0002.170427T0500Z-170427T1400Z/
Valley-Greeley-Nance-Sherman-Howard-Merrick-Polk-
Including the cities of Ord, Greeley, Spalding, Scotia, Wolbach, 
Fullerton, Genoa, Loup City, Sherman Reservoir, Litchfield, 
St. Libory, Central City, Stromsburg, Osceola, Shelby, and Polk
1029 PM CDT Wed Apr 26 2017

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THURSDAY...

* TEMPERATURES...Overnight low temperatures will likely fall into
  the 25 to 29 degree range resulting in a hard freeze especially
for areas along and north of Highway 92. 

* Impacts...Sensitive outdoor vegetation may be damaged or 
  killed if left unprotected. 

* UNCERTAINTY...Low temperatures may fall as low as the mid 20s 
  or be as warm as the low 30s depending on the arrival time of 
  some mid level clouds that should show up around daybreak. 
  Confidence in widespread frost across the warned area is high. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

KSZ005>007-017>019-NEZ060>064-072>077-082>087-271400-
/O.CON.KGID.FR.Y.0002.170427T0500Z-170427T1400Z/
Phillips-Smith-Jewell-Rooks-Osborne-Mitchell-Dawson-Buffalo-Hall-
Hamilton-York-Gosper-Phelps-Kearney-Adams-Clay-Fillmore-Furnas-
Harlan-Franklin-Webster-Nuckolls-Thayer-
Including the cities of Phillipsburg, Bellaire, Smith Center, 
Kensington, Mankato, Jewell, Ionia, Burr Oak, Codell, Plainville,
Stockton, Osborne, Downs, Beloit, Lexington, Cozad, 
Willow Island, Gothenburg, Kearney, Grand Island, Aurora, York, 
Elwood, Johnson Lake, Holdrege, Minden, Hastings, Sutton, 
Harvard, Clay Center, Edgar, Fairfield, Geneva, Exeter, Fairmont,
Cambridge, Arapahoe, Oxford, Beaver City, Hollinger, Alma, 
Orleans, Franklin, Campbell, Hildreth, Inavale, Red Cloud, 
Blue Hill, Rosemont, Bladen, Bostwick, Superior, Nelson, Hebron, 
and Deshler
1029 PM CDT Wed Apr 26 2017

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THURSDAY...

* TEMPERATURES...Overnight low temperatures will fall to between
  28 and 35 degrees in most areas from around Interstate 80 south
into north central Kansas. 

* IMPACTS...Sensitive outdoor vegetation may be damaged or 
  killed if left unprotected. 

* UNCERTAINTY...Despite the cold temperatures, it is possible 
  some areas may not see much frost, especially in southwestern 
  counties which could be more prone to clouds increasing from 
  the west towards dawn. Overall, the most favored area for 
  widespread frost appears to focus northeast of a line from 
  Kearney to Hebron Nebraska. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that widespread frost is expected.
Sensitive outdoor plants may be killed if left uncovered.

&&

$$
374 
WWUS73 KGID 271055
NPWGID

URGENT - WEATHER MESSAGE
National Weather Service Hastings NE
555 AM CDT Thu Apr 27 2017

NEZ039>041-046>049-271400-
/O.CON.KGID.FZ.W.0002.000000T0000Z-170427T1400Z/
Valley-Greeley-Nance-Sherman-Howard-Merrick-Polk-
Including the cities of Ord, Greeley, Spalding, Scotia, Wolbach, 
Fullerton, Genoa, Loup City, Sherman Reservoir, Litchfield, 
St. Libory, Central City, Stromsburg, Osceola, Shelby, and Polk
555 AM CDT Thu Apr 27 2017

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

* TEMPERATURES...Low temperatures this morning in the 25 to 29
  degree range will continue, resulting in a hard freeze
  especially for areas along and north of Highway 92. 

* Impacts...Sensitive outdoor vegetation may be damaged or killed
  if left unprotected.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

KSZ005>007-017>019-NEZ060>064-072>077-082>087-271400-
/O.CON.KGID.FR.Y.0002.000000T0000Z-170427T1400Z/
Phillips-Smith-Jewell-Rooks-Osborne-Mitchell-Dawson-Buffalo-Hall-
Hamilton-York-Gosper-Phelps-Kearney-Adams-Clay-Fillmore-Furnas-
Harlan-Franklin-Webster-Nuckolls-Thayer-
Including the cities of Phillipsburg, Bellaire, Smith Center, 
Kensington, Mankato, Jewell, Ionia, Burr Oak, Codell, Plainville,
Stockton, Osborne, Downs, Beloit, Lexington, Cozad, 
Willow Island, Gothenburg, Kearney, Grand Island, Aurora, York, 
Elwood, Johnson Lake, Holdrege, Minden, Hastings, Sutton, 
Harvard, Clay Center, Edgar, Fairfield, Geneva, Exeter, Fairmont,
Cambridge, Arapahoe, Oxford, Beaver City, Hollinger, Alma, 
Orleans, Franklin, Campbell, Hildreth, Inavale, Red Cloud, 
Blue Hill, Rosemont, Bladen, Bostwick, Superior, Nelson, Hebron, 
and Deshler
555 AM CDT Thu Apr 27 2017

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

* TEMPERATURES...Low temperatures this morning between 27 and 32
  degrees will continue across areas from around Interstate 80
  south into north central Kansas. 

* IMPACTS...Sensitive outdoor vegetation may be damaged or 
  killed if left unprotected. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that widespread frost is expected.
Sensitive outdoor plants may be killed if left uncovered.

&&

$$
768 
WWUS73 KGID 271350
NPWGID

URGENT - WEATHER MESSAGE
National Weather Service Hastings NE
850 AM CDT Thu Apr 27 2017

NEZ039>041-046>049-271500-
/O.EXP.KGID.FZ.W.0002.000000T0000Z-170427T1400Z/
Valley-Greeley-Nance-Sherman-Howard-Merrick-Polk-
Including the cities of Ord, Greeley, Spalding, Scotia, Wolbach, 
Fullerton, Genoa, Loup City, Sherman Reservoir, Litchfield, 
St. Libory, Central City, Stromsburg, Osceola, Shelby, and Polk
850 AM CDT Thu Apr 27 2017

...FREEZE WARNING WILL EXPIRE AT 9 AM CDT THIS MORNING...

Temperatures have warmed to above freezing and the freeze warning
will be allowed to expire. 

$$

KSZ005>007-017>019-NEZ060>064-072>077-082>087-271500-
/O.EXP.KGID.FR.Y.0002.000000T0000Z-170427T1400Z/
Phillips-Smith-Jewell-Rooks-Osborne-Mitchell-Dawson-Buffalo-Hall-
Hamilton-York-Gosper-Phelps-Kearney-Adams-Clay-Fillmore-Furnas-
Harlan-Franklin-Webster-Nuckolls-Thayer-
Including the cities of Phillipsburg, Bellaire, Smith Center, 
Kensington, Mankato, Jewell, Ionia, Burr Oak, Codell, Plainville,
Stockton, Osborne, Downs, Beloit, Lexington, Cozad, 
Willow Island, Gothenburg, Kearney, Grand Island, Aurora, York, 
Elwood, Johnson Lake, Holdrege, Minden, Hastings, Sutton, 
Harvard, Clay Center, Edgar, Fairfield, Geneva, Exeter, Fairmont,
Cambridge, Arapahoe, Oxford, Beaver City, Hollinger, Alma, 
Orleans, Franklin, Campbell, Hildreth, Inavale, Red Cloud, 
Blue Hill, Rosemont, Bladen, Bostwick, Superior, Nelson, Hebron, 
and Deshler
850 AM CDT Thu Apr 27 2017

...FROST ADVISORY WILL EXPIRE AT 9 AM CDT THIS MORNING...

Temperatures have warmed to the mid to upper 30s. The frost
advisory will be allowed to expire. 

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this frost advisory went out at Apr 26, 1:05 AM CDT, 2 hours 38 minutes earlier.

Area forecast discussion, Apr 26, 1:05 AM CDT, 2 hours 38 minutes before
Area Forecast Discussion
National Weather Service Hastings NE
105 AM CDT Wed Apr 26 2017

.SHORT TERM...(This evening through Wednesday)
Issued at 246 PM CDT Tue Apr 25 2017

Most of the showers from this morning have moved out of the forecast
area this afternoon. Satellite and observations have low clouds
across the area. Temperatures have been fairly stagnant across the
area.

For the remainder of the afternoon, the models have had some
redevelopment in precipitation during the afternoon. The HRRR
actually has precipitation across the far north already, but the
precipitation is moving out rather than developing. Have lowered
PoPs for this afternoon and may have to lower them some more yet.
With the concern for PoPs this afternoon, that also extends into the
evening hours. Without precipitation developing this afternoon,
there may not be much of any this evening either. The only exception
would be in the Kansas counties later tonight. That area may see
some precipitation from the storms to the south. Models are
consistent in moving precipitation out of the area late tonight and
lingering clouds across the area through the night.

On Wednesday, a surface high pressure ridge moves into the forecast
area. This should bring some sunshine to much of the area during the
day. Temperatures will be warmer on Wednesday, but the east may have
a harder time to warm with less sunshine.

.LONG TERM...(Wednesday night through Tuesday)
Issued at 246 PM CDT Tue Apr 25 2017

There are several periods of interest during this period. There is a
frost/freeze potential Wednesday night, potential for precipitation
Thursday through Sunday night, with a couple nights where there
could be a few snowflakes mixed in.

Wednesday night the surface high pressure ridge continues to move
through the area. By Thursday morning, the ridge is centered in the
eastern part of the forecast area. A couple of concerns with this
particular set up. It is fairly safe to say that temperatures will
be quite cold, within a few degrees either side of freezing. The
winds will be light and skies will be mostly clear during the
evening. Then, there becomes a potential problem with the
frost/freeze aspect and even the temperatures could come into
question. Models are starting to bring some clouds into the west.
The GFS even has a little precipitation moving into the west
Thursday morning. The NAM has some warm advection in the west as
well. If that is the case, the temperatures may not be as cold as
forecast, especially in the west.

As the upper level wave moves into the area Thursday, precipitation
will spread across the area. The best chances for precipitation will
be Thursday night into Friday. Friday night into Saturday, the upper
low digs further to the south across the Rockies. There are still a
few waves that come through the area and keep some chances for
precipitation across the area. Friday night into Saturday morning
will be another cool night and there could be a little snow mixed in
with the rain in the far northwest. The low moves into the southern
plains Saturday night and the colder air is pulled into the forecast
area. Temperatures are not very cold, but there is colder air aloft
and there will be some snow mixed in for much of the forecast area
and the far northwest could see some all snow for a time late
Saturday night into Sunday morning. The upper low takes a track
toward the north northeast on Sunday and Sunday night. The chance
for rain continues Sunday and finally comes to an end Sunday
evening.

There will be a quick break from late Sunday night mostly through
Monday night. There may be a few showers Monday afternoon in the far
north, but most of the time should be dry. The next upper level wave
will move in Tuesday and there is a chance for some showers Tuesday
afternoon. Temperatures Monday and Tuesday should rebound back
towards normal for this time of year.

&&

.AVIATION...(For the 06Z KGRI/KEAR TAFS through 06Z Wednesday night)
Issued at 105 AM CDT Wed Apr 26 2017

General overview:
MVFR ceilings will continue to dominate roughly the first half of
the period before lifting/dissipating to VFR levels. Winds will
remain quite breezy from the north-northwest through today before
easing up markedly this evening. Now some more element-specific
details for those interested:

Ceiling:
While confidence is pretty high that roughly these first 12 hours
should remain dominated by MVFR, as usual there are some question
marks regarding exactly when ceilings will lift to VFR and/or
scatter out, with some guidance suggesting as early as around 15Z
at KEAR and others stubbornly holding on to MVFR well into the
afternoon. So, as a current middle ground best-guess have aimed
for VFR arriving at KEAR at 17Z and KGRI at 19Z. Even if it is a
bit delayed from this, confidence is pretty high in considerable
clearing by early evening.

Surface winds:
Breezy north-northwest winds with sustained speeds generally
15-20kt and gusts 20-25kt will hold firm through late afternoon
before markedly declining under 10kt late in the period.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...None.
KS...None.
&&

SHORT TERM...JCB
LONG TERM...JCB
AVIATION...Pfannkuch
Hazardous weather outlook, Apr 25, 2:54 PM CDT, 12 hours 49 minutes before
Hazardous Weather Outlook
National Weather Service Hastings NE
254 PM CDT Tue Apr 25 2017

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
261200-
Phillips-Smith-Jewell-Rooks-Osborne-Mitchell-Valley-Greeley-Nance-
Sherman-Howard-Merrick-Polk-Dawson-Buffalo-Hall-Hamilton-York-
Gosper-Phelps-Kearney-Adams-Clay-Fillmore-Furnas-Harlan-Franklin-
Webster-Nuckolls-Thayer-
254 PM CDT Tue Apr 25 2017

This Hazardous Weather Outlook is for south central Nebraska and
portions of north central Kansas.

.DAY ONE...This Afternoon and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Late Wednesday night into early Thursday morning, frost is
expected to develop across most of the local area as temperatures
drop to near or slightly below freezing.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

&&

More information may be obtained at the following web page:
   https://www.weather.gov/hastings

Nearby

Frost Advisories in Nebraska, 2017Frost Advisories in Kansas, 2017Every frost advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.